MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP SUPERIOR CLAVICLE PLATE W/LAT EXTN/6H/RT/105MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP SUPERIOR CLAVICLE PLATE W/LAT EXTN/6H/RT/105MM; PLATE, FIXATION, BONE
Model Number 02.112.090
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, the patient underwent a fracture fixation for a shaft fracture utilizing lcp superior clavicle plate with plate superior clavicle lcp 6 hole 3.5 x 85mm lt.Intermittent recurrent pain was reported post-op and union was achieved after 10 weeks.Concomitant device reported: unk - screws: cortex (part# unknown; lot# unknown; quantity: 9).This report is for (1) 3.5mm lcp superior clavicle plate w/lat extn/6h/rt/105mm.This is report 1 of 10 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.B4.

Brand Name
3.5MM LCP SUPERIOR CLAVICLE PLATE W/LAT EXTN/6H/RT/105MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12363006
Report Number2939274-2021-04873
Device Sequence Number19928793
Product Code HRS
UDI-Device Identifier10886982033215
UDI-Public(01)10886982033215
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K073186
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.112.090
Device Catalogue Number02.112.090
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/20/2021
Supplement Date Received by Manufacturer09/21/2021
Initial Report FDA Received Date08/24/2021
Supplement Report FDA Received Date09/21/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR